# SDR 2009FA0001002

- Difficulty date: April 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Aircraft: N318PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496134
- Aircraft time: 4,680 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Downlock Switch
- Part time: 176 hours
- Component: Downlock Switch, Piper
- Component part number: 89291003
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG WIRING HARNESS WIRES ON DOWN LOCK SWITCH BROKE AT SWITCH CAUSING AN INDICATION OF UNSAFE GEAR.
